| || |
Need Help Please!!!!!!......
Need Help Please!!!!!!......
I am new. Don't even know if I am posting this in the right spot or not.
But anyway, over the weekend my daughter's live in boyfriend choked her until she passed out. She woke up and reached for him (she said she thought she was dreaming) and then he kicked her hard in her ribs. Then he went and got his gun and cocked it and pointed it to her face. Thank God he didn't shoot her. The police came and arrested him. Her b/f is saying he had snorted Xanax and took a Loratab. Would this cause this kind of behavior?? Or is it a stronger drug?????? I don't believe his story. He has never had this kind of behavior before. I need help and sopme answers if anyone is interested in helpn me. I have no one to talk to. Thank you,
A loving Mother
Oh my daughter is 22 and this b/f of hers is 29
Get your daughter away from this idiot before he kills her.Loratab is a weak opiate and doesn't cause people to become violent.Xanax is a short acting but strong benzodiazepine and is used for people suffering panic attacks or have trouble sleeping.I can't see were it would make someone do what he did.Remember that he waited for her to regain conciousness and then went after her again.This guy is a low life piece of ******************** and he needs to stay in jail.I can tell you that he is a violent person with or without the drugs,he's just trying to make it look like it was the drugs fault and that just isn't the case.Good luck to you ,I feel for you,protect her at all costs......Dave
I am sooo sorry to hear your troubles
Hello - & yes this is a horrible situation you find your family in. I have to say after working as a police officer for 12 yrs before gettting hurt I worked too many of these type cases & they are NEVER a easy situation for ANYONE involved. So no matter what happens stay strong & do all you can to keep this individual away & out of your lives. I see you are in Canada & do not know the laws or procedures up there but you need to look into a restraining order or some type of court order to keep this individual away from you & your daughter. I noticed there was no mention of where your daughter stands in the post. I pray she is finished w/ him no matter what his excuses are for the bizzar violent behavior. I also pray this is the 1 & only time he's become violent towards her but you have to know things like this do not happen w/out previous acts of controlling / violent behavior & your daughter might not have wanted to discuss it before but needs to now so this person gets what he needs before anything else happens.
I would not even listen to what he has to say for reasoning to this action because there are no excuses for this thing. If things aren't stopped now he will continue to be violent & just thank god for whatever reason he didn't pull the trigger this time.
I would be more than happy to cummunicate w/ you any other info I could help you w/ BUT if nothing else please check in to a court order to keep him away from ALL OF YOU... Good luck
First of all you need to get that guy out of your house. Secondly you need to check your daughter to see if she is doing any drugs as well, its very common through peer pressure that young adults experiment we all did with something even if it was just cough syrup. The problem your going to have is if your daughter is in love with this jerk. Unless you have some magical relationship with her she will probably defy you and see him again even after what happened. You need to get some family counseling going as soon as possible and find out whats really going on. Also where did the drugs come from? Its a very dangerous situation. I can tell you that I extremely and I mean extremely doubt that his reaction was from taking those combinations of drugs. You get a euphoric high from the lortab its the brand name for Vicodin but the Xanax is a benzodiazepine which is used for anxiety which normally calms people down. If however other drugs were used I suspect a drug interaction that caused the problem in the first place. Let me know if I can helpl I have 2 children of my own
You have right to be worried
Let me tell you what I know, as someone who has taken loratab (which is a painkiller) and xanax (which is for anxiety or to help you sleep) this combination of drugs DID NOT cause him to do that. Loratab, which is a mild painkiller usually gives people a slow down feeling (not everyone, some people they give energy) but I can tell you for a fact that xanax SLOWS YOU DOWN. I can take one of the mildest they make and sleep for ten hours without waking. (Which is odd for me) But, what you have to remember is that every drug regardless how strong or week it may be has a completely different effect on everyone. If he snorted the xanax then it sounds like to me he is what some refer to as a "snorter" which means they are addicted to pills and rather than take them by mouth they crush them and snort them because it hits them faster. But, regardless of what he is or isn't doing, it sounds like he needs to be kept away from your daughter, because if what he says is the cause, then believe me, it wasn't the first time he snorted something and it won't be the last.
CHECK OUT YOUR DAUGHTER---trust me on this one----these things are rarely one-sided---birds of a feather thing--i'll tell you from seeing it first hand---twenty years ago, i went through private eye training---i know, sort of weird,but i was told during skip-tracing training, bowler bowl, fisherman fish and crack heads, well crack heads will steal their mothers gold teeth and trade them for a rock. get your daughter into some counseling real quick---not only for the likelihood that she is using, but to get her to understand that that is not how she should be treated in ANY relationship!!!
This combination absolutely 100% DID NOT CAUSE THIS! He is just a violent person inside.